# SDR SWAA2022101246082

- Difficulty date: September 18, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 74,446 hours, 44,032 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT STRUCTURE OF ACCESS PANEL 621AB AT RT WING 2022-510721 / [01] REPLACED TRAILING EDGE SUPPORT STRUCTURE (BEAM) OF ACCESS PANEL 621AB AT RT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 115A3700 SHEET 7 REV -; SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED TRAILING EDGE SUPPORT STRUCTURE (BEAM) OF ACCESS PANEL 621AB AT RT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 115A3700 SHEET 7 REV -; SEE INDIVIDUAL SIGN OFF BELOW
